# SDR 0601695509

- Difficulty date: July 25, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N509US
- Make and model: Boeing 757251
- Aircraft serial: 23198
- Aircraft time: 67,385 hours, 27,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heater
- Part number: 1942743
- Part serial: 05528
- Condition: Split
- Location: A/C Bay
- Part time: 60,672 hours, 25,129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE CABIN PRESSURIZATION WAS LOST IN AUTO AND MANUAL. AN EMERGENCY DECENT WAS ACCOMPLISHED AND OXYGEN MASKS DID NOT DEPLOY. THE FLIGHT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RT PACK PRESSURE AIR REHEATER SPLIT AND LEAKING BLEED AIR. REMOVED AND REPLACED PACK REHEATER, OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
